# SDR CA130617005

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,285 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521
- Condition: Failed
- Part time: 1,224 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR WARNING LIGHT STAYING ON.  ALTERNATOR REPLACED.
